Publications

Found 2268 results
[ Author(Asc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Castro SB, Vasconcelos PB. Motivação e inclusão para o sucesso numa unidade curricular basilar. Educação, Sociedade & Culturas. 2016;46:35-50.
Castro SB, Brandão A.. Existence of a Markov perfect equilibrium in a third market model . ECONOMICS LETTERS. 2000;66:297-301.Edit
[2008-26] Castro SB, Dakhlia S., Gothen PB. Direct perturbations of aggregate excess demand .Edit
Castro SB. Mode interactions with symmetry. Dynam. Stability Systems. 1995;10:13-31.
Castro SB, Labouriau IS. Counting Persistent Pitchforks. Vol V International Workshop on Real and Complex Singularities São Carlos SP Brazil: CRC press 2000.Edit
[2005-27] Castro SB. Hysteresis in a tatonnement process .
Castro SB, Correia-da-Silva J., Mossay P. The core-periphery model with three regions and more. PAPERS IN REGIONAL SCIENCE. 2012;91(2):401-418.Edit
Cassaigne J, Silva PV. Infinite words and confluent rewriting systems: endomorphism extensions. Internat. J. Algebra Comput.. 2009;19:443-490.Edit
[2007-35] Cassaigne J, Silva PV. Infinite periodic points of endomorphisms over special confluent rewriting systems .Edit
[2006-47] Cassaigne J, Silva PV. Infinite words and confluent rewriting systems: endomorphism extensions .Edit
Cassaigne J, Silva PV. Infinite periodic points of endomorphisms over special confluent rewriting systems. Ann. Inst. Fourier (Grenoble). 2009;59:769-810.Edit
[2016-28] Casals-Ruiz M, Kazachkov I, Zakharov A. On commensurability of some right-angled Artin groups .Edit
Carvalho M, Cavadas S. Playing in the limit. Vol 69 Bol. Soc. Port. Mat. 2013.Edit
Carvalho M. Contributions to a rigidity conjecture. Acta Applicandae Mathematicae. 1998;53:265-295.
Carvalho M, Varandas P. (Semi)continuity of the entropy of Sinai probability measures for partially hyperbolic diffeomorphisms. Journal of Mathematical Analysis and Applications. 2016;434(2):1123-1137.
[2007-38] Carvalho PA, Lopes SA. Automorphisms of Generalized Down-Up Algebras .Edit
Carvalho M. Generic properties of C^r maps of the the interval, r >= 2. In: European Conference on Iteration Theory . Vol ECIT'91. World Scientific; 1992. 3. p. 39-51p.
[2017-18] Carvalho PA, Lomp C, Smith PF. A note on simple modules over quasi-local rings .Edit
[2015-6] Carvalho M, Freitas AC, Freitas JM, Holland M, Nicol M. Extremal dichotomy for uniformly hyperbolic systems .Edit
Carvalho M, Rodrigues A. Intermediate value property vs. continuity. Vol 65 Bol. Soc. Port. Mat. 2011.Edit
Carvalho M, Alves JF. Invariant probability measures and non-wandering sets for impulsive semiflows. Vol 157 -Journal of Statistical Physics, 1097-1113, Springer 2014.
Carvalho PA, Cortes W, Ferrero M. Partial skew group rings over polycyclic by finite groups. Algebr. Represent. Theory. 2011;14:449-462.Edit
Carvalho M, Bessa M. Non-uniformly hyperbolicity for infinite dimensional cocycles. Stochastics and Dynamics. 2013;13(No. 3):1-17.
Carvalho M. Chaotic Newton's sequences. The Mathematical Intelligencer. 2002;24(1):1-5.
Carvalho M, Rodrigues F, Varandas P. Semigroup actions of expanding maps. Journal of Statistical Physics. 2017;166(1):114-136.Edit

Pages